Sorafenib Induced Hand and Foot Syndrome

    Published on:January 2018
    Journal of Young Pharmacists, 2018; 10(1):129-130
    Case Report | doi:10.5530/jyp.2018.10.29
    Authors:

    Dhanya Susan1, Malini M2, Remya Reghu*

    1Pharm D intern, Department of Pharmacy Practice, Amrita School of Pharmacy, Kochi 682041, Amrita University, INDIA.

    2Assistant Professor, Department of Pharmacy Practice, Amrita School of Pharmacy, Kochi 682041, Amrita University, INDIA.

    Abstract:

    Sorafenib a multikinase inhibitor has been approved by the FDA for the treatment of thyroid, hepatocellular and renal cell carcinoma. Hand-foot syndrome / palmar - plantar erythrodysesthesia causes redness, swelling and pain on the palms of the hands and / or the soles of the feet. Sometimes blisters also appear. Here, we report a post right hepatectomy hepatocellular carcinoma patient who developed hand and foot syndrome after a dose with sorafenib.

    Key words: Sorafenib, Hand and Foot Syndrome, Multikinase Inhibitor, Hepatocellular, Carcinoma.

    Article Download

     

    SCImago Journal & Country Rank

    Navigation